MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6507 POWER PRO 2, HIGH CONFIG; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 6507 POWER PRO 2, HIGH CONFIG; STRETCHER, WHEELED
Catalog Number 650705550001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that there was an ambulance accident.The patient being transported passed away as a result of injuries sustained in the crash.The coroner¿s office believes the cot restraints may have contributed to the patient¿s injuries, but this has not been confirmed.
 
Additional Manufacturer Narrative
In response to the alleged event, a stryker qae contacted a stryker field service technician and a stryker sales account manager for further information.The stryker field service technician stated that he spoke to a manager, a lieutenant, at the account that confirmed the ambulance accident did occur and the coroner did not conduct an autopsy.He also confirmed that the patient was not in good health prior to the accident and had an external port of some kind in their abdominal area.This port was disturbed by the force of the impact from the accident.The patient was transported by another ambulance to the hospital after the accident who was alive and stable.The stryker sales account manager responded, saying the stryker field service technician has been the one on-site to inspect the equipment and has maintained communication with the customer.Therefore, the stryker sales account manager could not provide any additional information other than the frame of the cot is bent and could have even further, unseen, stresses/damages even beyond what is visible.As a result of this report, a visual and functional inspection was performed by the stryker field service technician.It was found that the issues for the cot involved in the ambulance accident was not due to any component level defect with the product.Based on the post-accident inspection and photos provided in the work order, a stryker qae determined the unit should be removed from use (rfu).The issue was resolved for the customer by performing a post-accident inspection, recommending removing the cot from use (rfu), and ensuring nothing else was needed from stryker.
 
Event or Problem Description
It was reported that there was an ambulance accident.The patient being transported passed away as a result of injuries sustained in the crash.The coroner's office believes the cot restraints may have contributed to the patient¿s injuries, but this has not been confirmed.

Brand Name
6507 POWER PRO 2, HIGH CONFIG
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23881840
Report Number0001831750-2025-00753
Device Sequence Number20010209
Product Code FPO
UDI-Device Identifier07613327559118
UDI-Public(01)07613327559118
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number650705550001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown